Alert archive / Nebraska / Snow Advisories in 2007
Snow Advisory 3, NWS North Platte, NE
NWS North Platte, NE issued this snow advisory at Apr 12, 2007, 12:11 PM MDT for 9 counties in Nebraska. It took effect at Apr 13, 2007, 12:00 AM MDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2007, 12:11 PM MDT (18:11 UTC)
- In effect from
- Apr 13, 2007, 12:00 AM MDT
- Expired
- Apr 13, 2007, 4:23 PM MDT
- In force
- 16 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Chase County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Hayes County, NE, Keith County, NE, Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 132 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLBF 121812 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 111 PM CDT THU APR 12 2007 NEZ070-130215- /O.UPG.KLBF.WS.A.0004.070413T0600Z-070414T0000Z/ /O.EXB.KLBF.WS.W.0002.070413T0600Z-070414T0600Z/ HAYES- INCLUDING THE CITY OF...HAYES CENTER 111 PM CDT THU APR 12 2007 ...WINTER STORM WARNING IN EFFECT FROM 1 AM FRIDAY TO 1 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 1 AM CDT SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A STRONG SPRING STORM SYSTEM IS EXPECTED TO CROSS THE PLAINS TONIGHT THROUGH FRIDAY. RAIN CHANGING TO SNOW IS LIKELY IN HAYES COUNTIES OF SOUTHWEST NEBRASKA THIS EVENING. THE RAIN WILL CHANGE TO SNOW BY MIDNIGHT AND MAY BE HEAVY AT TIMES WITH TOTAL ACCUMULATIONS OF AROUND EIGHT INCHES. LOCALIZED HEAVIER AMOUNTS ARE POSSIBLE. WIND INCREASING TO 10 TO 20 MPH MAY CAUSE SOME BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NEZ058-069-130215- /O.EXT.KLBF.WS.W.0002.070413T0600Z-070414T0600Z/ PERKINS-CHASE- INCLUDING THE CITIES OF...GRANT...IMPERIAL 1211 PM MDT THU APR 12 2007 ...WINTER STORM WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT FRIDAY NIGHT... THE WINTER STORM WARNING IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT FRIDAY NIGHT. A STRONG STORM SYSTEM IS EXPECTED TO CROSS THE CENTRAL PLAINS. SNOWFALL RATES OF OVER AN INCH PER HOUR ARE POSSIBLE TOWARD FRIDAY MORNING. BY FRIDAY EVENING...7 TO 9 INCHES OF SNOW ACCUMULATION IS LIKELY ACROSS PERKINS AND CHASE COUNTIES. IN ADDITION TO HEAVY SNOW...10 TO 20 MPH WIND MAY CAUSE SOME BLOWING AND DRIFTING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NEZ071-130215- /O.UPG.KLBF.WS.A.0004.070413T0600Z-070414T0000Z/ /O.NEW.KLBF.SN.Y.0003.070413T0600Z-070414T0600Z/ FRONTIER- INCLUDING THE CITIES OF...CURTIS...EUSTIS 111 PM CDT THU APR 12 2007 ...SNOW ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 1 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 1 AM CDT SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A STRONG STORM SYSTEM WILL BRING SNOW TO SOUTHWEST NEBRASKA TONIGHT WITH THE SNOW CONTINUING THROUGH FRIDAY EVENING. RAIN WILL START THIS EVENING AND CHANGE TO SNOW BY LATE TONIGHT. SNOWFALL TOTALS OF FOUR TO SIX INCHES CAN BE EXPECTED BY LATE FRIDAY EVENING. SOME DRIFTING IS ALSO POSSIBLE WITH 10 TO 20 MPH WIND. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ022-035-056-057-059-130215- /O.NEW.KLBF.SN.Y.0003.070413T0600Z-070414T0600Z/ GARDEN-ARTHUR-DEUEL-KEITH-LINCOLN- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL... BIG SPRINGS...OGALLALA...NORTH PLATTE 111 PM CDT THU APR 12 2007 /1211 PM MDT THU APR 12 2007/ ...SNOW ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ FRIDAY TO 1 AM CDT /MIDNIGHT MDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ FRIDAY TO 1 AM CDT /MIDNIGHT MDT/ SATURDAY. A STRONG STORM SYSTEM WILL BRING SNOW TO SOUTHWEST NEBRASKA TONIGHT WITH THE SNOW CONTINUING THROUGH FRIDAY EVENING. RAIN WILL BEGIN THIS EVENING AND CHANGE TO SNOW BY LATE EVENING. SNOWFALL TOTALS OF THREE TO FIVE INCHES CAN BE EXPECTED BY LATE FRIDAY EVENING. SOME DRIFTING IS ALSO POSSIBLE IN 10 TO 20 MPH WIND. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ SPRINGER
5 follow-up statements
000 WWUS43 KLBF 130130 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 830 PM CDT THU APR 12 2007 NEZ058-069-070-131200- /O.CON.KLBF.WS.W.0002.070413T0600Z-070414T0600Z/ PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...GRANT...IMPERIAL...HAYES CENTER 830 PM CDT THU APR 12 2007 /730 PM MDT THU APR 12 2007/ ...WINTER STORM WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ FRIDAY TO 1 AM CDT /MIDNIGHT MDT/ SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ FRIDAY TO 1 AM CDT /MIDNIGHT MDT/ SATURDAY. A STRONG STORM SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS THROUGH FRIDAY EVENING. SNOW IS EXPECTED TO BECOME MODERATE TO AT TIMES HEAVY DURING THE EARLY MORNING HOURS FRIDAY. SNOW IS EXPECTED TO CONTINUE INTO FRIDAY EVENING WITH 6 TO 8 INCHES OF SNOW ACCUMULATION LIKELY ACROSS PERKINS...CHASE...AND HAYES COUNTIES. IN ADDITION TO HEAVY SNOW...10 TO 20 MPH WINDS MAY CAUSE SOME BLOWING AND DRIFTING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NEZ022-035-056-057-059-071-131200- /O.CON.KLBF.SN.Y.0003.070413T0600Z-070414T0600Z/ GARDEN-ARTHUR-DEUEL-KEITH-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL... BIG SPRINGS...OGALLALA...NORTH PLATTE...CURTIS...EUSTIS 830 PM CDT THU APR 12 2007 /730 PM MDT THU APR 12 2007/ ...SNOW ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ FRIDAY TO 1 AM CDT /MIDNIGHT MDT/ SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ FRIDAY TO 1 AM CDT /MIDNIGHT MDT/ SATURDAY. A STRONG STORM SYSTEM IS EXPECTED TO BRING SNOW TO THE SOUTHEASTERN PANHANDLE AND PORTIONS OF WEST CENTRAL AND SOUTHWEST NEBRASKA. RAIN WILL MIX WITH AND CHANGE TO SNOW DURING THE EARLY MORNING HOURS FRIDAY WITH SNOW POSSIBLE INTO FRIDAY EVENING. SNOWFALL TOTALS OF TWO TO FOUR INCHES ARE POSSIBLE NORTH OF INTERSTATE 80 WITH HIGHER AMOUNTS OF THREE TO SIX INCHES TO THE SOUTH. SOME DRIFTING IS ALSO POSSIBLE WITH 10 TO 20 MPH WINDS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KAR
000 WWUS43 KLBF 130824 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 324 AM CDT FRI APR 13 2007 NEZ058-069-070-131700- /O.CON.KLBF.WS.W.0002.000000T0000Z-070414T0600Z/ PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...GRANT...IMPERIAL...HAYES CENTER 324 AM CDT FRI APR 13 2007 /224 AM MDT FRI APR 13 2007/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY. A STRONG STORM SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS TODAY. PERIODS OF MODERATE TO HEAVY SNOWFALL IS EXPECTED TODAY WITH ACCUMULATIONS BY EVENING TOTALING . SNOW IS EXPECTED TO TAPER OFF DURING THE LATE AFTERNOON AND EVENING HOURS. BY EVENING 3 TO 6 INCHES OF SNOW IS LIKELY WITH LOCALLY HIGHER AMOUNTS POSSIBLE OVER FAR SOUTHERN CHASE AND HAYES COUNTIES. IN ADDITION TO SNOW...10 TO 20 MPH WINDS MAY CAUSE SOME BLOWING SNOW. $$ NEZ022-035-056-057-059-071-131700- /O.CON.KLBF.SN.Y.0003.000000T0000Z-070414T0600Z/ GARDEN-ARTHUR-DEUEL-KEITH-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL... BIG SPRINGS...OGALLALA...NORTH PLATTE...CURTIS...EUSTIS 324 AM CDT FRI APR 13 2007 /224 AM MDT FRI APR 13 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY. LIGHT TO MODERATE SNOW IS EXPECTED ACROSS THE SOUTHEASTERN PANHANDLE AND PORTIONS OF WESTERN AND SOUTHWESTERN NEBRASKA TODAY. SNOW IS EXPECTED TO TAPER OFF EARLY THIS EVENING. BY EVENING...ACCUMULATIONS OF 1 TO 4 INCHES IS POSSIBLE...WITH THE HEAVIEST AMOUNTS SOUTH OF HIGHWAY 23 FROM WALLACE TO EUSTIS. $$ CLB
000 WWUS43 KLBF 131606 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1106 AM CDT FRI APR 13 2007 NEZ058-069-070-140015- /O.CAN.KLBF.WS.W.0002.000000T0000Z-070414T0600Z/ /O.EXA.KLBF.SN.Y.0003.000000T0000Z-070414T0600Z/ PERKINS-CHASE-HAYES- INCLUDING THE CITIES OF...GRANT...IMPERIAL...HAYES CENTER 1106 AM CDT FRI APR 13 2007 /1006 AM MDT FRI APR 13 2007/ ...SNOW ADVISORY IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY. THE WINTER STORM WARNING HAS BEEN CANCELED. LIGHT SNOW IS EXPECTED ACROSS THE SOUTHWEST PORTIONS OF WESTERN AND SOUTHWESTERN NEBRASKA THIS AFTERNOON. SNOW IS EXPECTED TO TAPER OFF EARLY THIS EVENING. BY EVENING...ACCUMULATIONS OF 1 TO 5 INCHES IS POSSIBLE SOUTH OF HIGHWAY 23 INTO CHASE AND HAYES COUNTIES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NEZ022-035-056-057-131715- /O.CAN.KLBF.SN.Y.0003.000000T0000Z-070414T0600Z/ GARDEN-ARTHUR-DEUEL-KEITH- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL... BIG SPRINGS...OGALLALA 1006 AM MDT FRI APR 13 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE SNOW ADVISORY. THE STORM SYSTEM DEVELOPING THROUGH THE PLAINS TODAY WILL FOCUS MODERATE TO HEAVY SNOWFALL FURTHER SOUTH THAN INITIALLY EXPECTED. A MIXTURE OF RAIN AND SNOW IS POSSIBLE THIS AFTERNOON AS WARM AIR SPREADS INTO NORTHWEST NEBRASKA. THEREFORE THE SNOW ADVISORY HAS BEEN CANCELED FOR THE EASTERN PANHANDLE EAST INTO ARTHUR AND KEITH COUNTIES. $$ NEZ059-071-140015- /O.CON.KLBF.SN.Y.0003.000000T0000Z-070414T0600Z/ LINCOLN-FRONTIER- INCLUDING THE CITIES OF...NORTH PLATTE...CURTIS...EUSTIS 1106 AM CDT FRI APR 13 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY. LIGHT SNOW IS EXPECTED ACROSS PORTIONS OF LINCOLN AND FRONTIER COUNTIES. FURTHER NORTH...A RAIN AND SNOW MIXTURE WILL BE SEEN THAT WILL REDUCE POTENTIAL SNOW ACCUMULATIONS IN NORTHERN LINCOLN COUNTY. SNOW IS EXPECTED TO TAPER OFF EARLY THIS EVENING. BY EVENING...ACCUMULATIONS OF 1 TO 5 INCHES IS POSSIBLE...WITH THE HEAVIEST AMOUNTS SOUTH OF HIGHWAY 23 FROM WALLACE TO EUSTIS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ 19
000 WWUS43 KLBF 132005 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 305 PM CDT FRI APR 13 2007 NEZ058-059-069>071-140415- /O.CON.KLBF.SN.Y.0003.000000T0000Z-070414T0600Z/ PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 305 PM CDT FRI APR 13 2007 /205 PM MDT FRI APR 13 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY. LIGHT SNOW IS EXPECTED ACROSS THE SOUTHWEST PORTIONS OF SOUTHWEST NEBRASKA THIS EVENING. SNOW IS EXPECTED TO TAPER OFF EARLY AND END BY MIDNIGHT WITH SNOW ACCUMULATIONS OF 1 TO 5 INCHES IS POSSIBLE SOUTH OF HIGHWAY 23 INTO CHASE AND HAYES COUNTIES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ LBF
000 WWUS43 KLBF 132223 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 523 PM CDT FRI APR 13 2007 NEZ058-059-069>071-132330- /O.CAN.KLBF.SN.Y.0003.000000T0000Z-070414T0600Z/ PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 523 PM CDT FRI APR 13 2007 /423 PM MDT FRI APR 13 2007/ ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE SNOW ADVISORY. SNOW HAS ENDED ACROSS SOUTHWEST NEBRASKA...THEREFORE THE SNOW ADVISORY HAS BEEN CANCELLED. $$ KAR
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this snow advisory went out at Apr 12, 2:55 AM MDT, 9 hours 16 minutes earlier.
Area forecast discussion, Apr 12, 2:55 AM MDT, 9 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 355 AM CDT THU APR 12 2007 .SYNOPSIS... UPPER LEVEL LOW CONTINUES TO PUSH ACROSS THE GREAT LAKES...WITH WRAP AROUND CLOUDINESS ACROSS MOST OF THE FORECAST AREA. PRECIP HAS ENDED FOR THE MOST PART...MAYBE A FEW FLURRIES OUT THERE BUT NOT SHOWING UP ON RADAR. MEANWHILE...NEXT LOW STARTING TO DIG ACROSS THE DESERT SOUTHWEST...AND WILL BE THE MAIN PLAYER OVER THE NEXT FEW DAYS. && .DISCUSSION... GREAT LAKES LOW WILL SLOWLY PULL CLOUDS TO THE NORTHEAST...HOWEVER MOISTURE AHEAD OF THE NEXT SYSTEM ALREADY STREAMING NORTHEAST ACROSS THE SOUTHERN ROCKIES. SO ANY CLEARING WILL BE SHORT LIVED. TEMPS TODAY IN THE 40S WITH MOSTLY CLOUDY SKIES FOR THE AFTERNOON. LATER TODAY...THE INFLUENCE OF THE NEXT SYSTEM WILL BEGIN ACROSS THE FAR SW CWA. INITIALLY RAIN EXPECTED AS COLUMN IS SLOW TO COOL. MODELS IN DISAGREEMENT WITH TRACK OF THE SYSTEM WITH 00Z RUN CONTINUING TO PUSH A LITTLE FURTHER SOUTH...NOW ACROSS WRN OK AND ERN KS. NAM DEVELOPS GOOD UPGLIDE/UPSLOPE LIFT ACROSS THE SOUTHERN PANHANDLE TONIGHT AHEAD OF SURFACE LOW. THIS IS ONE OF THE MAIN CONCERNS THIS FORECAST PACKAGE. GFS NOT AS AGGRESSIVE WITH LIFT ACROSS CWA TONIGHT...THUS HAVE BLENDED FOR NOW. MODELS IN BETTER AGREEMENT FOR FRIDAY...WITH MOST OF THE HEAVY SNOW IN KANSAS. EXPECT FAR SW AREA TO GET CLIPPED WITH UP TO 8 INCHES. HAVE UPGRADED PERKINS AND CHASE CNTY INTO A WARNING AS COMBINED UPSLOPE TONIGHT WITH TOMORROWS EXPECTED ACCUMULATION...HIGHER CONFIDENCE WARNING WILL BE MET. FURTHER EAST...TIMING CHANGE OVER FROM RAIN TO SNOW UNCERTAIN THUS WILL DELAY ONE MORE MODEL RUN AND LET THE DAY SHIFT MAKE THE CALL. FURTHER NORTH WX ADVISORIES MAYBE NEEDED...HOWEVER EXPECT SHARP GRADIENT TO HEAVY SNOW AND WITH TRACK UNCERTAIN WILL WAIT ANOTHER MODEL RUN. TEMPS OVER THE NEXT COUPLE DAY TRICKY AS NORTHERN ZONES EXPECTED LITTLE SNOW...THUS WARMER. ALSO ANY SNOW COVER IN THE SOUTHWEST WILL KEEP THINGS ON THE COOL SIDE UNTIL IT MELTS...WHICH WILL ONLY BE A COUPLE OF DAYS. SYSTEM EXITS BY SATURDAY WITH ACTIVE PATTERN TO CONTINUE AND NEXT WAVE TO ARRIVE EARLY NEXT WEEK. WITH SUCH DISAGREEMENT IN THE SHORT TERM MODELS...HAVE MADE LITTLE CHANGES TO ONGOING FORECAST AS LOW CONFIDENCE IN MEDIUM RANGE. && .AVIATION... MVFR CEILINGS ARE EXPECTED ALONG TWEB ROUTE 098 FROM KOFK-KIEN THROUGH 17Z...WITH VFR CEILINGS THEREAFTER. ALONG THE REMAINDER OF TWEB ROUTE 098 FROM KIEN-KCDR...ISOLATED MVFR CEILINGS ARE POSSIBLE THROUGH 14Z WITH VFR CEILINGS THEREAFTER. VFR CEILINGS AND VISIBILITIES ARE EXPECTED ALONG TWEB ROUTES 264 AND 274 THROUGH 00Z AND AT KLBF. && .LBF WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 PM MDT FRIDAY FOR NEZ058-069. WINTER STORM WATCH FROM LATE TONIGHT THROUGH FRIDAY EVENING FOR NEZ070-071. && MASEK/CLB
Hazardous weather outlook, Apr 12, 3:31 AM MDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 431 AM CDT THU APR 12 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-131045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 431 AM CDT THU APR 12 2007 /331 AM MDT THU APR 12 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. ...WINTER STORM WARNING IS IN EFFECT FOR CHASE AND PERKINS COUNTIES LATE TONIGHT AND FRIDAY... AN UPPER LEVEL LOW PRESSURE CENTER WILL LIFT FROM THE DESERT SOUTHWEST INTO THE SOUTHERN PLAINS TONIGHT. WINTRY PRECIPITATION IS EXPECTED TO DEVELOP OVERNIGHT ACROSS THE SOUTHEASTERN NEBRASKA PANHANDLE...SOUTHERN SANDHILLS AND SOUTHWESTERN NEBRASKA. BY FRIDAY MORNING...OCCASIONAL SNOW IS EXPECTED SOUTH OF INTERSTATE 80 FROM CHAPPELL TO BRADY...AND MAY BE HEAVY AT TIMES. THE SNOW WILL COMBINE WITH EASTERLY WINDS OF 20 TO 30 MPH...PRODUCING HAZARDOUS DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OCCASIONAL SNOW WILL CONTINUE THROUGH EARLY AFTERNOON ACROSS SOUTHWESTERN NEBRASKA...WITH TOTAL SNOW ACCUMULATIONS RANGING FROM 4 TO 8 INCHES FROM INTERSTATE 80 SOUTH. ACCUMULATIONS ACROSS CHASE AND PERKINS COUNTIES WILL RANGE FROM 5 TO 8 INCHES. ON SATURDAY AND SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED. ON MONDAY...ANOTHER UPPER LEVEL TROF OF LOW PRESSURE WILL LIFT ACROSS THE CENTRAL AND SOUTHERN PLAINS. THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON...MONDAY NIGHT AND TUESDAY. AT THIS TIME...NO SEVERE WEATHER IS EXPECTED. AFTER TUESDAY...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BUTTLER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 2:24 AM MDT | Winter Storm Warning | LBF | Chase, Hayes, Perkins | 32 hr |
Nearby
Snow Advisories in Nebraska, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.